Jan Maas
Maas Group
35 Publications
2023 | Published | Journal Article | IST-REx-ID: 12959 |

Gladbach P, Kopfer E, Maas J, Portinale L. 2023. Homogenisation of dynamical optimal transport on periodic graphs. Calculus of Variations and Partial Differential Equations. 62(5), 143.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11700 |

Erbar M, Forkert DL, Maas J, Mugnolo D. 2022. Gradient flow formulation of diffusion equations in the Wasserstein space over a metric graph. Networks and Heterogeneous Media. 17(5), 687–717.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11739 |

Forkert DL, Maas J, Portinale L. 2022. Evolutionary $\Gamma$-convergence of entropic gradient flow structures for Fokker-Planck equations in multiple dimensions. SIAM Journal on Mathematical Analysis. 54(4), 4297–4333.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10023 |

Karatzas I, Maas J, Schachermayer W. 2021. Trajectorial dissipation and gradient flow for the relative entropy in Markov chains. Communications in Information and Systems. 21(4), 481–536.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 7573 |

Gladbach P, Kopfer E, Maas J, Portinale L. 2020. Homogenisation of one-dimensional discrete optimal transport. Journal de Mathematiques Pures et Appliquees. 139(7), 204–234.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8758 |

Maas J, Mielke A. 2020. Modeling of chemical reaction systems with detailed balance using gradient structures. Journal of Statistical Physics. 181(6), 2257–2303.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 6358 |

Carlen EA, Maas J. 2020. Non-commutative calculus, optimal transport and functional inequalities in dissipative quantum systems. Journal of Statistical Physics. 178(2), 319–378.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 71 |

Gladbach P, Kopfer E, Maas J. 2020. Scaling limits of discrete optimal transport. SIAM Journal on Mathematical Analysis. 52(3), 2759–2802.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Submitted | Preprint | IST-REx-ID: 10022 |

Forkert DL, Maas J, Portinale L. Evolutionary Γ-convergence of entropic gradient flow structures for Fokker-Planck equations in multiple dimensions. arXiv, 2008.10962.
[Preprint]
View
| Files available
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 73 |

Erbar M, Maas J, Wirth M. 2019. On the geometry of geodesics in discrete optimal transport. Calculus of Variations and Partial Differential Equations. 58(1), 19.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 956 |

Carlen E, Maas J. 2017. Gradient flow and entropy inequalities for quantum Markov semigroups with detailed balance. Journal of Functional Analysis. 273(5), 1810–1869.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2016 | Published | Journal Article | IST-REx-ID: 1261 |

Maas J, Matthes D. 2016. Long-time behavior of a finite volume discretization for a fourth order diffusion equation. Nonlinearity. 29(7), 1992–2023.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1448 |

Fathi M, Maas J. 2016. Entropic Ricci curvature bounds for discrete interacting systems. The Annals of Applied Probability. 26(3), 1774–1806.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1517 |

Erbar M, Maas J, Renger M. 2015. From large deviations to Wasserstein gradient flows in multiple dimensions. Electronic Communications in Probability. 20, 89.
[Published Version]
View
| Files available
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1635 |

Erbar M, Maas J, Tetali P. 2015. Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models. Annales de la faculté des sciences de Toulouse. 24(4), 781–800.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2015 | Published | Journal Article | IST-REx-ID: 1639 |

Maas J, Rumpf M, Schönlieb C, Simon S. 2015. A generalized model for optimal transport of images including dissipation and density modulation. ESAIM: Mathematical Modelling and Numerical Analysis. 49(6), 1745–1769.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2014 | Published | Journal Article | IST-REx-ID: 2131 |

Hairer M, Maas J, Weber H. 2014. Approximating Rough Stochastic PDEs. Communications on Pure and Applied Mathematics. 67(5), 776–870.
View
| DOI
| Download (ext.)
2014 | Published | Journal Article | IST-REx-ID: 2132 |

Erbar M, Maas J. 2014. Gradient flow structures for discrete porous medium equations. Discrete and Continuous Dynamical Systems- Series A. 34(4), 1355–1374.
View
| DOI
| Download (ext.)
2014 | Published | Journal Article | IST-REx-ID: 2133 |

Carlen E, Maas J. 2014. An analog of the 2-Wasserstein metric in non-commutative probability under which the fermionic Fokker-Planck equation is gradient flow for the entropy. Communications in Mathematical Physics. 331(3), 887–926.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2013 | Published | Journal Article | IST-REx-ID: 2117 |

Dirksen S, Maas J, Van Neerven J. 2013. Poisson stochastic integration in Banach spaces. Electronic Journal of Probability. 18.
View
| DOI
| Download (ext.)
2013 | Published | Journal Article | IST-REx-ID: 2129 |

Gigli N, Maas J. 2013. Gromov-Hausdorff convergence of discrete transportation metrics. SIAM Journal on Mathematical Analysis. 45(2), 879–899.
View
| DOI
| Download (ext.)
2012 | Published | Journal Article | IST-REx-ID: 2125 |

Hairer M, Maas J. 2012. A spatial version of the Itô-Stratonovich correction. Annals of Probability. 40(4), 1675–1714.
View
| DOI
| Download (ext.)
2012 | Published | Journal Article | IST-REx-ID: 2127 |

Erbar M, Maas J. 2012. Ricci curvature of finite Markov chains via convexity of the entropy. Archive for Rational Mechanics and Analysis. 206(3), 997–1038.
View
| DOI
| Download (ext.)
2012 | Published | Journal Article | IST-REx-ID: 2128 |

Maas J, Van Neerven J, Portal P. 2012. Whitney coverings and the tent spaces T 1,q (γ) for the Gaussian measure. Arkiv för Matematik. 50(2), 379–395.
View
| DOI
| Download (ext.)
2011 | Published | Book Chapter | IST-REx-ID: 2116 |

Maas J, Van Neerven J. 2011.Gradient estimates and domain identification for analytic Ornstein-Uhlenbeck operators. In: Parabolic Problems. vol. 80, 463–477.
View
| DOI
| Download (ext.)
2011 | Published | Journal Article | IST-REx-ID: 2122 |

Maas J, Van Neerven J, Portal P. 2011. Conical square functions and non-tangential maximal functions with respect to the Gaussian measure. Publicacions Matemàtiques. 55(2), 313–341.
View
| DOI
| Download (ext.)
2011 | Published | Journal Article | IST-REx-ID: 2123 |

Clément P, Maas J. 2011. A Trotter product formula for gradient flows in metric spaces. Journal of Evolution Equations. 11(2), 405–427.
View
| Files available
| DOI
| Download None (ext.)
2011 | Published | Journal Article | IST-REx-ID: 2126 |

Maas J. 2011. Gradient flows of the entropy for finite Markov chains. Journal of Functional Analysis. 261(8), 2250–2292.
View
| DOI
| Download (ext.)
2010 | Published | Journal Article | IST-REx-ID: 2124 |

Maas J. 2010. Malliavin calculus and decoupling inequalities in Banach spaces. Journal of Mathematical Analysis and Applications. 363(2), 383–398.
View
| DOI
| Download (ext.)
2009 | Published | Journal Article | IST-REx-ID: 2119 |

Maas J, Van Neerven J. 2009. Boundedness of Riesz transforms for elliptic operators on abstract Wiener spaces. Journal of Functional Analysis. 257(8), 2410–2475.
View
| DOI
| Download (ext.)
2008 | Published | Journal Article | IST-REx-ID: 2120 |

Maas J, Van Neerven J. 2008. On the domain of non-symmetric Ornstein-Uhlenbeck operators in banach spaces. Infinite Dimensional Analysis, Quantum Probability and Related Topics. 11(4), 603–626.
View
| DOI
| Download (ext.)
2008 | Published | Journal Article | IST-REx-ID: 2121 |

Van Neerven J, Maas J. 2008. A Clark-Ocone formula in UMD Banach spaces. Electronic Communications in Probability. 13, 151–164.
View
| Download (ext.)
2007 | Published | Journal Article | IST-REx-ID: 2118 |

Maas J, Van Neerven J. 2007. On analytic Ornstein-Uhlenbeck semigroups in infinite dimensions. Archiv der Mathematik. 89(3), 226–236.
View
| DOI
| Download (ext.)
Search
Filter Publications
Display / Sort
Export / Embed
Grants
35 Publications
2023 | Published | Journal Article | IST-REx-ID: 12959 |

Gladbach P, Kopfer E, Maas J, Portinale L. 2023. Homogenisation of dynamical optimal transport on periodic graphs. Calculus of Variations and Partial Differential Equations. 62(5), 143.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11700 |

Erbar M, Forkert DL, Maas J, Mugnolo D. 2022. Gradient flow formulation of diffusion equations in the Wasserstein space over a metric graph. Networks and Heterogeneous Media. 17(5), 687–717.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11739 |

Forkert DL, Maas J, Portinale L. 2022. Evolutionary $\Gamma$-convergence of entropic gradient flow structures for Fokker-Planck equations in multiple dimensions. SIAM Journal on Mathematical Analysis. 54(4), 4297–4333.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10023 |

Karatzas I, Maas J, Schachermayer W. 2021. Trajectorial dissipation and gradient flow for the relative entropy in Markov chains. Communications in Information and Systems. 21(4), 481–536.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 7573 |

Gladbach P, Kopfer E, Maas J, Portinale L. 2020. Homogenisation of one-dimensional discrete optimal transport. Journal de Mathematiques Pures et Appliquees. 139(7), 204–234.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8758 |

Maas J, Mielke A. 2020. Modeling of chemical reaction systems with detailed balance using gradient structures. Journal of Statistical Physics. 181(6), 2257–2303.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 6358 |

Carlen EA, Maas J. 2020. Non-commutative calculus, optimal transport and functional inequalities in dissipative quantum systems. Journal of Statistical Physics. 178(2), 319–378.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 71 |

Gladbach P, Kopfer E, Maas J. 2020. Scaling limits of discrete optimal transport. SIAM Journal on Mathematical Analysis. 52(3), 2759–2802.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Submitted | Preprint | IST-REx-ID: 10022 |

Forkert DL, Maas J, Portinale L. Evolutionary Γ-convergence of entropic gradient flow structures for Fokker-Planck equations in multiple dimensions. arXiv, 2008.10962.
[Preprint]
View
| Files available
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 73 |

Erbar M, Maas J, Wirth M. 2019. On the geometry of geodesics in discrete optimal transport. Calculus of Variations and Partial Differential Equations. 58(1), 19.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 956 |

Carlen E, Maas J. 2017. Gradient flow and entropy inequalities for quantum Markov semigroups with detailed balance. Journal of Functional Analysis. 273(5), 1810–1869.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2016 | Published | Journal Article | IST-REx-ID: 1261 |

Maas J, Matthes D. 2016. Long-time behavior of a finite volume discretization for a fourth order diffusion equation. Nonlinearity. 29(7), 1992–2023.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1448 |

Fathi M, Maas J. 2016. Entropic Ricci curvature bounds for discrete interacting systems. The Annals of Applied Probability. 26(3), 1774–1806.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1517 |

Erbar M, Maas J, Renger M. 2015. From large deviations to Wasserstein gradient flows in multiple dimensions. Electronic Communications in Probability. 20, 89.
[Published Version]
View
| Files available
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1635 |

Erbar M, Maas J, Tetali P. 2015. Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models. Annales de la faculté des sciences de Toulouse. 24(4), 781–800.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2015 | Published | Journal Article | IST-REx-ID: 1639 |

Maas J, Rumpf M, Schönlieb C, Simon S. 2015. A generalized model for optimal transport of images including dissipation and density modulation. ESAIM: Mathematical Modelling and Numerical Analysis. 49(6), 1745–1769.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2014 | Published | Journal Article | IST-REx-ID: 2131 |

Hairer M, Maas J, Weber H. 2014. Approximating Rough Stochastic PDEs. Communications on Pure and Applied Mathematics. 67(5), 776–870.
View
| DOI
| Download (ext.)
2014 | Published | Journal Article | IST-REx-ID: 2132 |

Erbar M, Maas J. 2014. Gradient flow structures for discrete porous medium equations. Discrete and Continuous Dynamical Systems- Series A. 34(4), 1355–1374.
View
| DOI
| Download (ext.)
2014 | Published | Journal Article | IST-REx-ID: 2133 |

Carlen E, Maas J. 2014. An analog of the 2-Wasserstein metric in non-commutative probability under which the fermionic Fokker-Planck equation is gradient flow for the entropy. Communications in Mathematical Physics. 331(3), 887–926.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2013 | Published | Journal Article | IST-REx-ID: 2117 |

Dirksen S, Maas J, Van Neerven J. 2013. Poisson stochastic integration in Banach spaces. Electronic Journal of Probability. 18.
View
| DOI
| Download (ext.)
2013 | Published | Journal Article | IST-REx-ID: 2129 |

Gigli N, Maas J. 2013. Gromov-Hausdorff convergence of discrete transportation metrics. SIAM Journal on Mathematical Analysis. 45(2), 879–899.
View
| DOI
| Download (ext.)
2012 | Published | Journal Article | IST-REx-ID: 2125 |

Hairer M, Maas J. 2012. A spatial version of the Itô-Stratonovich correction. Annals of Probability. 40(4), 1675–1714.
View
| DOI
| Download (ext.)
2012 | Published | Journal Article | IST-REx-ID: 2127 |

Erbar M, Maas J. 2012. Ricci curvature of finite Markov chains via convexity of the entropy. Archive for Rational Mechanics and Analysis. 206(3), 997–1038.
View
| DOI
| Download (ext.)
2012 | Published | Journal Article | IST-REx-ID: 2128 |

Maas J, Van Neerven J, Portal P. 2012. Whitney coverings and the tent spaces T 1,q (γ) for the Gaussian measure. Arkiv för Matematik. 50(2), 379–395.
View
| DOI
| Download (ext.)
2011 | Published | Book Chapter | IST-REx-ID: 2116 |

Maas J, Van Neerven J. 2011.Gradient estimates and domain identification for analytic Ornstein-Uhlenbeck operators. In: Parabolic Problems. vol. 80, 463–477.
View
| DOI
| Download (ext.)
2011 | Published | Journal Article | IST-REx-ID: 2122 |

Maas J, Van Neerven J, Portal P. 2011. Conical square functions and non-tangential maximal functions with respect to the Gaussian measure. Publicacions Matemàtiques. 55(2), 313–341.
View
| DOI
| Download (ext.)
2011 | Published | Journal Article | IST-REx-ID: 2123 |

Clément P, Maas J. 2011. A Trotter product formula for gradient flows in metric spaces. Journal of Evolution Equations. 11(2), 405–427.
View
| Files available
| DOI
| Download None (ext.)
2011 | Published | Journal Article | IST-REx-ID: 2126 |

Maas J. 2011. Gradient flows of the entropy for finite Markov chains. Journal of Functional Analysis. 261(8), 2250–2292.
View
| DOI
| Download (ext.)
2010 | Published | Journal Article | IST-REx-ID: 2124 |

Maas J. 2010. Malliavin calculus and decoupling inequalities in Banach spaces. Journal of Mathematical Analysis and Applications. 363(2), 383–398.
View
| DOI
| Download (ext.)
2009 | Published | Journal Article | IST-REx-ID: 2119 |

Maas J, Van Neerven J. 2009. Boundedness of Riesz transforms for elliptic operators on abstract Wiener spaces. Journal of Functional Analysis. 257(8), 2410–2475.
View
| DOI
| Download (ext.)
2008 | Published | Journal Article | IST-REx-ID: 2120 |

Maas J, Van Neerven J. 2008. On the domain of non-symmetric Ornstein-Uhlenbeck operators in banach spaces. Infinite Dimensional Analysis, Quantum Probability and Related Topics. 11(4), 603–626.
View
| DOI
| Download (ext.)
2008 | Published | Journal Article | IST-REx-ID: 2121 |

Van Neerven J, Maas J. 2008. A Clark-Ocone formula in UMD Banach spaces. Electronic Communications in Probability. 13, 151–164.
View
| Download (ext.)
2007 | Published | Journal Article | IST-REx-ID: 2118 |

Maas J, Van Neerven J. 2007. On analytic Ornstein-Uhlenbeck semigroups in infinite dimensions. Archiv der Mathematik. 89(3), 226–236.
View
| DOI
| Download (ext.)